# SDR FDEA201204071282

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,720 hours, 18,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN ENRTY DOOR ARMING HANDLE WOULD NOT MOVE TO ARM, POSITIONED WITH NORMAL FORCE APPLIED.   FOUND GIRT BAR NOT PROPERLY ALIGNED, ADJUSTED GIRT BAR IAW MM 25-60-00-0-0. ARMING FUNCTION IS OK.
